# SDR AALA20100225TUL03

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 229, LONGERON 19 LEFT.  INSTALLED DOUBLER PER AARD 53-30-00-9.
